# SDR 97ZZZX5154

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5119V
- Make and model: Hughes 369D
- Aircraft serial: 1000800D
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6890917
- Condition: Failed
- Location: Inlet Screen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL NOZZLE INLET SCREEN, ALSO KNOWN AS (LAST CHANCE FILTER) SHOWS SIGNS OF INITIAL COLLAPSE.  COLLAPSED SCREEN CANNOT BE DETECTED WITHOUT DISASSEMBLY OF NOZZLE.  SCREEN IS BEING MANUFACTURED FROM TOO THIN OF MATERIAL AND IS COLLAPSING UNDER NORMAL CONDITIONS WITHOUT DETECTION.  THIS COLLAPSE WILL CAUSE PARTIAL ENGINE POWER LOSS OR TOTAL ENGINE FAILURE.
